MathSciNet Relay Station
MathSciNet bibliographic data
MR1062068 (91i:60204) 60J65 (60J05 60K25 90B25)
Harrison, J. M.; Williams, R. J. On the quasireversibility of a multiclass Brownian service station. Ann. Probab. 18 (1990), no. 3, 1249–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement